Top 10 Kids Tylenol Packets – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen, 30 ct, Wild Berry

#ad
Tylenol #ad - 30-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms. From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor.

This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed. Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width4.02 Inches
Part Number00300450416308
Model00300450416308

2. Tylenol

#ad

Wild Berry, 18 ct, Children's Tylenol Dissolve Powder Packets with 160 mg Acetaminophen

#ad
Tylenol #ad - Each kids' powder packet contains 160 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. This children's dissolving powder medicine temporarily reduces fever and provides relief from minor aches and pains due to the common cold, flu, headache, sore throat and toothache.

From the #1 pediatrician recommended brand for pain & fever relief, these Children's Tylenol Dissolve Packs are dye-free and available in a kid-friendly fruity Wild Berry flavor. 18-count of children's tylenol dissolve Packs made with acetaminophen features a kid-friendly Wild Berry flavor and helps temporarily relieve multiple cold & flu symptoms. Safe and effective for children ages 6 to 11 years when used as directed, this portable kids' cold & flu symptom medicine powder dissolves in seconds on the tongue with no water needed.
BrandTylenol #ad
ManufacturerAmazonUs/EE6IC #ad
Height3.58 Inches
Length1.34 Inches
Weight0.01 Pounds
Width3.03 Inches

3. Tylenol

#ad

32 ct, Berry, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever

#ad
Tylenol #ad - This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, backache, minor pain of arthritis, muscle aches, headache, menstrual cramps and toothache. From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.

Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free. 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

4. Tylenol

#ad

Pain Relief, 2 pc bundle, Children's Tylenol Liquid 4 fl. oz & Chewable 24 ct, Grape

#ad
Tylenol #ad - This bundle of medicine for kids helps to temporarily reduce fever and relieve minor aches and pain due to the common cold, flu, sore throat, headache, and toothache. Tylenol is the #1 pediatrician recommended brand for pain and fever relief.

Dual pack of tylenol pain relief and fever Reducer medicine containing 4-fluid ounces of Grape Liquid Oral Suspension and a 24-count of Grape Chewable Tablets. Kid-friendly product bundle comes from tylenol. Both of these children's pain relievers contain the effective fever reducer and pain reliever acetaminophen; 160 mg acetaminophen per chewable tablet and 160 mg acetaminophen per 5mL dose of the liquid oral suspension.

Both pain relieving products feature a formula that is aspirin-free, and ibuprofen free, alcohol-free, so they're gentle on the tummy. They both come in great-tasting grape flavor and kid-friendly forms. Tylenol has been relied on by parents for over 60 years.
BrandTylenol #ad
ManufacturerMcNeil Consumer and Specialty Pharm #ad
Height5 Inches
Length4 Inches
Weight0.49 Pounds
Width2.06 Inches
Part NumberB07HPYLLJ3
ModelB07HPYLLJ3

5. Tylenol

#ad

Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer 50 Packets of 2 Capsules

#ad
Tylenol #ad - Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold. This oral pain reliever can be used by adults and children who are 12 years and older. 50-count, pack of 2 of tylenol extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.
BrandTylenol #ad
ManufacturerTylenol #ad
Height5.76 Inches
Length3.29 Inches
Weight0.27 Pounds
Width4.41 Inches
Part Number0800005
Model0800005

6. SmartyPants

#ad

Omega 3 Fish Oil DHA/EPA, D3, Vitamin B6, SmartyPants Kids Formula Daily Gummy Multivitamin: Vitamin C, Gluten Free, 120 Count 30 Day Supply, and Zinc for Immunity, Methyl B12

#ad
SmartyPants #ad - Kids formula with new premium ingredients, Vitamin B6, all in one delicious serving: Beta Carotene, Vitamin K2 and Choline Packaging May Vary. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.

No artificial sweeteners/flavors. 15 essential nutrients: vitamin d3 for bone & immune health, vitamin B12 methylcobalamin for energy, omega-3 EPA & DHA from fish oil, vitamin E from sunflower oil for antioxidant support and iodine for thyroid support. *. No Dairy. No high fructose Corn Syrup. Only the good stuff: non-gmo.

No synthetic colors. Multivitamin gummies for kids with omega-3 EPA & DHA essential fatty acids sustainably sourced from wild-caught small fish. No refrigeration required. 3rd party lab tested. May be taken with or without food. For children 4 years of age and older, take four 4 gummies daily. Free of milk, eggs, shellfish, tree nut allergens, peanuts, fish allergens, soy, gluten and wheat.
BrandSmartyPants #ad
ManufacturerSmartyPants Vitamins #ad
Height4 Inches
Length8 Inches
Weight0.9 Pounds
Width4 Inches
Part NumberKC120
ModelKC120

7. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, On the Go Fast Pain Relief, 100 Count 50 Packets of 2 Capsules, Solubilized Ibuprofen 200mg

#ad
Advil #ad - 1 choice for tough pain: power over pain with the #1 selling pain reliever Millions of people have chosen Advil to relieve their aches and pains for over 30 years. Fast absorption, muscle aches, fast relief: advil pain relief packets deliver effective treatment of tough aches and pains including headache, back pain, joint pain and arthritis pain relief.

Fast liquid pain relief: advil liqui-gels help you feel better fast The medicine in Advil Liqui-Gels Ibuprofen is already dissolved in a soft gelatin capsule and works quickly to relieve pain at the site of inflammation.

Easy on-the-go packet: perfect for travel, wedding gift bags, medical and college survival kits, handbags, wallets, and any other on the go need Advil easy to carry two-capsule packets provide powerful pain relief on-the-go for headaches and back pain. Use as directed: for use in individuals 12 and older Add Advil Liqui-Gels to your cart today and power over pain.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028

8. DripDrop

#ad

Electrolyte Powder For Dehydration Relief Fast, Watermelon, Sweating, Lemon Variety Pack, Berry, & Travel Recovery, For Workout, 16 x 8 Oz Servings, Illness, DripDrop ORS

#ad
DripDrop #ad - Ors electrolyte powder - dripdrop is an ors, a medically-recognized, optimal way to treat the signs of dehydration. Patented, zinc, dripdrop ors was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief.

Great for signs of dehydration caused by workout, workout, heat exhaustion, travel & heat exhaustion – stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption.3x the electrolytes & ½ the sugar of sports drinks - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks. Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system.

As an ors, dripdrop provides faster dehydration relief than sports and pediatric drinks, and it’s 99% less expensive than an IV. Dehydration may result from alcohol consumption, travel, and when feeling under the weather. Also contains potassium, doctor-created formula - Born on a relief mission, magnesium, and Vitamin C for maximum immunity boosting benefit. Tastes great - dripdrop oRS’s 8 flavors taste fantastic and offer dehydration relief fast.
BrandDripDrop #ad
ManufacturerDrip Drop Hydration Ltd. #ad
Height8.25 Inches
Length2.5 Inches
Weight0.35 Pounds
Width5.75 Inches

9. Amazon Basic Care

#ad

4 Fluid Ounces, Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Fast, Grape Flavor, Effective Pain Reliever and Fever Reducer for Children

#ad
Amazon Basic Care #ad - Pain relief for children: amazon basic care pain & fever, Grape Flavor, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, is aspirin free, ibuprofen free, alcohol free and gluten free.

Child-resistant safety cap is designed to protect your little ones. Active ingredient: amazon basic care children's acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension. A liquid medicine with acetaminophen 160 mg per 5 ml, headache, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat and toothache. How it works: it temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, headache, flu, sore throat and toothache.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2 Inches
Weight0.43 Pounds
Width2.03 Inches
Part Number1020-003

10. DripDrop

#ad

For Workout, & Travel Recovery, 32 x 8oz Servings, Watermelon, Heat, Sweating, DripDrop ORS, Patented Electrolyte Powder For Dehydration Relief Fast

#ad
DripDrop #ad - Ors electrolyte powder - dripdrop is an ors, DripDrop provides faster dehydration relief than sports and pediatric drinks, a medically-recognized, optimal way to treat the signs of dehydration. Patented, zinc, doctor-created formula - born on a relief mission, DripDrop ORS was created by a doctor and formulated with a patented mix of electrolytes & glucose to deliver fast dehydration relief.

As an ors, and it’s 99% less expensive than an IV. Also contains potassium, magnesium, and Vitamin C for maximum immunity boosting benefit. Dehydration may result from alcohol consumption, and when feeling under the weather. 3x the electrolytes & ½ the sugar of sports drinks - Formulated to address the signs of dehydration relief fast without the sugar and stickiness of traditional sports drinks.

Precise ratio of electrolytes and glucose activates the body’s sodium-glucose co-transport system. Great for signs of dehydration caused by workout, heat exhaustion, workout, travel, travel & heat exhaustion – stay hydrated and recover faster from dehydration with the formula meticulously crafted for fast absorption. Tastes great - dripdrop oRS’s 8 flavors taste fantastic and offer dehydration relief fast.
BrandDripDrop #ad
ManufacturerAmazonUs/DRKQG #ad
Height8.25 Inches
Length2.5 Inches
Weight0.75 Pounds
Width8 Inches
Part Number65026